# SDR USAA2013061100002

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 ECJ
- Aircraft serial: 19000161
- Aircraft time: 11,701 hours, 9,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR EMERGENCY PNEUMATIC ASSY NEEDS SERVICING.  MX SERVICED LEFT AFT PASSENGER DOOR EMERGENCY PNEUMATIC ASSY.
